# SDR SWAA2013051315938

- Difficulty date: April 18, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 147A111645
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FITTING CORRODED AT BS 1016, STR 21L.  REMOVED AND REPLACED FITTING IAW ER & EA.
